I had a D&C at 12 weeks in December 2003. After that, my periods got very heavy and almost unbearably painful in the first 2-3 days. They still last the same amount of time - 6-7 days - but it seems like I'm expelling so much more tissue now. I went on the pill in May 2006 and since then everything's been fine, and my doctor hasn't noticed anything during my yearly exams. Is it possible that the termination just altered my body chemistry, causing my body to produce more endometrial lining? Or is it a sign of endometriosis or adenomyosis or something more sinister? Just wondering if anyone had any idea what could have caused the change.
I had a m/c last year and had a D&C. I noticed my period after my procedure was a lot heavier than I was used to. But, after the second or third it was back to normal. I did go back on the pill and that may have something to do with it. Not sure why you are still having heavy periods and discomfort. May be a good reason to visit your dr.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.